1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Some advice please!

Discussion in 'General Discussion Subforum' started by Thelauriebelle1, May 8, 2017.

  1. Thelauriebelle1

    Thelauriebelle1 Peer Supporter

    Hi! I found out about TMS last year when I was diagnosed with IC. My IC went away with this method. So EXCITING!!! However, I believe I'm having symptom imperative and wanted some advice. It began over a month ago when I burped up acid in my throat after something I ate. Ever since then I have been having gas, bloating, indigestion....but even crazier I have also had these flutters in my chest that feels like it's coming from my esophagus. I am trying to use this method as I have been diagnosed with GERD years ago and cured it. However, these flutter feelings are new and have me worried it's my heart. I had an EKG in Sept. and all was good, but I'm so tired of going to the doctor to rule out things. Can anyone give me some advice? Yesterday it was better but I had a lot going on so I'm guessing I couldn't really think about it. I'm wondering if I'm obsessing about it. Thanks in advance!!!
     
  2. MWsunin12

    MWsunin12 Beloved Grand Eagle

    Hi. This is one of my symptom imperatives, too. Even the fluttering. Just tell yourself "the gig is up." I'm not afraid to deal with the underlying cause of emotions. Thanks, body, for the message. Then, write out what's creeping up emotionally.

    I wouldn't worry about it. That's my thought. But, I'm not a DR. They might say differently.
     
    Thelauriebelle1 likes this.
  3. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    You can't be dx'ed over the internet, go see your doc, again, to rule out anything serious, so you stop worrying. Your worrying is another TMS distraction--from what? But, look at the positive side, if you had a heart attack you wouldn't be worrying about it this long--you're still alive. How do you feel when you exert yourself by doing something strenuous like heavy work or exercise?

    When your sub-c gets convinced that it doesn't need symptom imperatives, it will quit throwing them up at you, literally and figuratively. And, you'll be able to shake them off faster when you get one. In the meantime, see your doc again to quit worrying, no one can determine how your heart is over a message board--unless your hooked up to a remote heart monitoring machine.
     
    Last edited: May 9, 2017
    Thelauriebelle1 and Ellen like this.
  4. Thelauriebelle1

    Thelauriebelle1 Peer Supporter

    Hi! Is there any advice you can give me to make this away? With my IC all I did was repeat "I have nothing to fear" and it vanished! I don't know what to do with this one! All this gas and gurgling and acid indigestion and flutters in my esophagus are keeping me in fear!!
     
  5. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    For the symptoms maybe Prilosec--after that keep reading your TMS.
     
    Thelauriebelle1 likes this.
  6. Thelauriebelle1

    Thelauriebelle1 Peer Supporter

    So the fluttering had my anxiety so high that I went to the ER. They did an EKG, blood work, chest X-ray, and monitored my heart for about 4 hours and everything came up perfect. Is it safe to say this is a symptom imperative?
     
    Tennis Tom likes this.
  7. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    Yes, panic attack, according to the ER doctor who saw me said it was one of the two greatest causes of ER visits, the other being bleeds from over use of pain killers. Anxiety is a TMS affective (emotional) equivalent, benign, harmless but very scary when you think you are having a heart attack.
     
    Thelauriebelle1 likes this.
  8. Thelauriebelle1

    Thelauriebelle1 Peer Supporter

    So you think the esophagus flutters are brought on by anxiety? I have been obsessively thinking about it. They sent me home with Protonix but I'm reading bad side effects. Should I go forward as just TMS?
     
  9. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    I misunderstood the origin of your "flutters", I assumed you were referring to heart palpitations.
    The good thing is you got a physical work-up and "everything came up perfect." This is a prerequisite to pursuing the TMS path. I'm not a doctor and am not familiar with Protonix. Every med has a long list of side effects. The doctors examined you thoroughly and prescribed the RX, they are aware of the side effects. If you have fears of taking the meds, discuss it with your doctors. In my view it's ok to take meds to treat symptoms even if they are caused by the mind, Dr. Sarno did not think patients should suffer in silence and prescribed meds when called for. If you can, see a TMS doctor for an objective mindbody view.
     
  10. FredAmir

    FredAmir Well known member

    Sometime back when I started taking magnesium supplements daily, it made my sphincter muscle to relax letting acid enter my esophus and I started having acid reflux and heart pain.

    Initially was not sure why the heart pain. EKG was normal and docs could not explain it until I talked to a cardiologist who said it was due to stomach acid.

    What to do:
    1. Take 2-3 oz of aloe Vera juice 2-4 times daily. I used Lilly of Desert. They also make a powerful one called stomach formula.

    2. Add lime juice to your meals before you eat it. This helps with digestion.

    3. Per Dr. Oz, place 6-8 inch yoga blocks under your mattress to raise your upper body and keep the acid flowing downhill.

    4. Good quality probiotics can help too.

    Take care,
     

Share This Page